Katalog GES



SOLUTIONS TO NONAUTONOMOUS ABSTRACT FUNCTIONAL EQUATIONS WITH INFINITE DELAY

In this paper, we obtain two new existence theorems for mild solutions and classical solutions to nonautonomous functional equations with infinite delay in Banach spaces. Full description

1st Person: Liang, Jin
Additional Persons: Xiao, Ti-Jun verfasserin
Source: in Taiwanese journal of mathematics Vol. 10, No. 1 (2006), p. 163-172
More Articles
Type of Publication: Article
Language: English
Published: 2006
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation